MathSciNet Relay Station
MathSciNet bibliographic data
MR849652 (88a:22023b) 22E40 (32G20 33A30)
Mostow, G. D. Generalized Picard lattices arising from half-integral conditions. Inst. Hautes Études Sci. Publ. Math. No. 63 (1986), 91–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement